Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from fever from last 1 week,taking doxyclin. I also have thyroid problem

my problem is that i am 48 years of age and suffering from fever from last 1 week.during the day it is 98.2C and if i take some exertion it goes upto 100C. bt the exertion is normal day to day household activities.i have been taking this antibiotic named Doxyclin.According to me i am suffering from Viral because it is actually what evryone is suffering in my town one time or the other.i also have Thyroid problem but my reports were normal.kindly reply me at the earlies at
Asked On : Fri, 29 Jul 2011
Answers:  2 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
You have viral feve and have it for a week now. You can take oral Paracetamol 500mg 1-2 tablets 4 ties daily, Antibiotics are not necessary. You can take Vit C tablets 1-2 ram, fluods, garlic pears which increase your resistance.
Good that your thyroid is normal.
Wait for one more week and attend our own gp.if not improved in next 8 hours)

Answered: Thu, 15 Mar 2012
I find this answer helpful
General & Family Physician Dr. Rajeshkant Saihgal's  Response
you should undergo CBC & URINE test to know cause of fever, we can say confirmatory only after reports.
Answered: Fri, 29 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor